Aa
A
A
A
Close
Nutrition Community
2.85k Members
Avatar universal

All of a sudden food tastes salty

All of a sudden food tastes extra salty w/ no added salt.  I am on hydrochlorothiazide, but have been on this for 3 months and this hasn't hapened until recently.  What could it be?
1 Responses
Avatar universal
Hydrochlorothiazide itself or dehydration may cause salty taste in mouth.
Have an Answer?
Top Healthy Living Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
14 super-healthy foods that are worth the hype
Small changes make a big impact with these easy ways to cut hundreds of calories a day.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Tips and moves to ease backaches
Here are 12 simple – and fun! – ways to boost your brainpower.